MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID, PE WITH PEG, SMALL
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after an initial eclipse surgery in (b)(6) 2013 a revision surgery of the small pegged glenoid was necessary after (b)(6) 2023 due to a glenoid loosening.No further information received.***update dw 05-aug-2024: further information was provided that the ar-9105-01 with the lot 1215007 was implanted on (b)(6) 2013.It was further reported that the glenoid loosening was diagnosed but no revision surgery took place by now.
 
Event or Problem Description
Update dw (b)(6) 2024: further information was provided that the ar-9105-01 with the lot 1215007 was implanted on (b)(6) 2013.It was further reported that the glenoid loosening was diagnosed but no revision surgery took place by now.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: b5, h1, h3, h6.
 
Event or Problem Description
Update (b)(6) 13-nov-2024: the surgeon further reported that no revision surgery was performed by now and its unlikely that a revision will be performed as the patient was rather old.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The bone encountered were not specified.The directions for use (dfu) for eclipse shoulder prothesis.D.Adverse effects.2.Allergies and other reactions to device materials.3.Loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear, or tissue reaction to the implant.Loosening is frequently a consequence of one or several of the above listed risk conditions but can also be caused by inadequate anchoring technique.E.Warnings.17.An artificial joint is subject to wear and/or can loosen over a period of time.Wear and loosening may make it necessary to re-operate on an artificial joint.H.Factors and risks impacting the safety and service life of the implant.1.Patient weight.An overweight patient may present additional risk.2.Extreme stress or strain resulting from work or sport-related activity.Based on the information provided, the most likely cause of the reported failure may be a patient-specific event, specifically the wear of the device over the passage of 10 years since the implantation surgery.

Brand Name
GLENOID, PE WITH PEG, SMALL
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19932340
Report Number1220246-2024-07080
Device Sequence Number8083323
Product Code KWS
UDI-Device Identifier00888867057319
UDI-Public00888867057319
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberGLENOID, PE WITH PEG, SMALL
Device Catalogue NumberAR-9105-01
Device Lot Number1215007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer08/02/2024
Not provided
02/20/2025
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/28/2024
12/11/2024
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown